Research

Home
About Me
Teaching
Favorites
Research
FeedbackMath Department

Research interests

bulletFinancial Mathematics
bulletMathematical Biology
bulletNonlinear analysis
bulletPartial differential equation and ordinary differential equation

PUBLICATIONS

 

bullet

Predicting the Risk of Bankruptcy for ARO Stock, (with Yuexian Li, Hongkun Zhang ) 2015, accepted.

bullet

Evaluation of the Stochastic Modeling on Options, (with Zhijuan Mao, Zhian Liang, Hongkun Zhang) International Journal of Engineering Research and Applications, 2 (2012): 2463-2473.

 
bullet

New approach to differential equations with countable impulses. Acta Mathematicae Application Sinica, Vol. 27, No. 2 (2011) 255262 (with Hongkun Zhang and Jiong Sun).

 
bullet

Stability of Periodic Solutions In Extended Gierer-Meinhardt Model, Appl. Math. E-Notes, 9(2009), 27-33.

 
bullet

Stability of T-periodic Solution on the Extended Simplified Brusselator Model,  International Journal of  Biomathematics, Vol. 1, No. 1 (2008) 19-27 (with H.K. Zhang).

 
bullet

Unique periodic solution of ES-S model, Appl. Math. E-Notes, 8(2008), 25-29  (with H.K. Zhang)

 
bullet

Stability of the T-periodic Solution on the ES-S Model, Rocky Mountain Journal of Mathematics, Vol.38, No.5 (2008) 1493-1504 (with H.K. Zhang).

 
bullet

Hyperbolic behavior of Jacobi fields on billiard flows, Impulsive and Hybrid Dynamical Systems, 2007,Waterloo, 1794-1798 (with H.K. Zhang).

 
bullet

Kernels of certain differential operators, Nonlinear Funct. Anal. Appl.  12(2007), 617-625 (with H. K. Zhang).

 
bullet

Home | About Me | Teaching | Favorites | Research | Feedback

This site was last updated 09/01/09